American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Takafumi Shibuta. Irreducibility criterion for algebroid curves. Math. Comp. 82 (2013) 531-554.
Abstract, references, and article information   
View Article: PDF

[2] Jeremy Teitelbaum. The computational complexity of the resolution of plane curve singularities . Math. Comp. 54 (1990) 797-837. MR 1010602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1